Applications area internal review

Europe/Zurich
32-1-A24 (CERN)

32-1-A24

CERN

40
Show room on map
Description
VRVS (Ocean room) and conference phone (CERN x77000, 'LCG review/Wenaus') are available. For more information see the review page.
    • 09:00 12:50
      Monday morning
      • 09:00
        Review committee discussion in 32-S-C22 20m
      • 09:20
        Overview, planning, resources 40m
        Speaker: Torre Wenaus
        transparencies
      • 10:00
        SPI 30m
        • SPI Overview 30m
          Speaker: Alberto Aimar
          transparencies
      • 10:30
        Break 20m
      • 10:50
        SPI 2h
        • External Software Service 15m
          Speaker: Eric Poinsignon
          more information
          transparencies
        • Savannah Project Portal 15m
          Speaker: Yves Perrin
          more information
          transparencies
        • Software Testing 20m
          Speaker: Manuel Gallas
          transparencies
        • Quality Assurance and Policies 15m
          Speaker: Jakub Moscicki
          transparencies
        • Software Distribution 10m
          Speaker: Jakub Moscicki
          transparencies
        • User Feedback from SEAL 15m
          Speaker: Pere Mato
          transparencies
        • User Feedback from POOL 15m
          Speaker: Dirk Duellmann
          transparencies
        • SPI Summary and Plans 15m
          Speaker: Alberto Aimar
          transparencies
    • 14:00 18:00
      Monday afternoon
      • 14:00
        SEAL 1h 30m
        documents
        • SEAL Overview 20m
          Speaker: Pere Mato
          transparencies
        • Foundation 20m
          Speaker: Lassi Tuura
          transparencies
        • Dictionary 20m
          Speaker: Stefan Roiser
          more information
          transparencies
        • Math Libraries 20m
          Speaker: Fred James
          transparencies
      • 15:30
        Break 30m
      • 16:00
        SEAL 1h
        • Framework 20m
          Speaker: Radovan Chytracek
          transparencies
        • Scripting 20m
          Speaker: Jacek Generowicz
          transparencies
        • SEAL summary and plans 20m
          Speaker: Pere Mato
          transparencies
      • 17:00
        Future of the apps area software build system 30m
        Speaker: Torre Wenaus
        transparencies
      • 17:30
        Review committee discussion 30m
    • 09:00 12:30
      Tuesday morning
      • 09:00
        Review committee discussion 30m
      • 09:30
        POOL 1h
        • POOL Intro & Overview 15m
          Speaker: Dirk Duellmann
          transparencies
        • Storage Manager & Object Cache 20m
          Speaker: Markus Frank
        • File Catalog & Grid Integration 20m
          Speaker: Maria Girone
          transparencies
      • 10:30
        Break 30m
      • 11:00
        POOL 1h 30m
        • POOL Collections 20m
          Speaker: Helmut Schmuecker
          transparencies
        • Integration, Testing and Release Procedure 20m
          Speaker: Giacomo Govi
          more information
        • POOL summary and plans 15m
          Speaker: Dirk Duellmann
          transparencies
        • POOL Integration in LHCb 20m
          Speaker: Markus Frank
        • POOL Integration in ATLAS 20m
          Speaker: RD Schaffer
          transparencies
    • 14:00 18:10
      Tuesday afternoon
      • 14:00
        POOL 30m
        • POOL Integration in CMS 20m
          Speaker: Vincenzo Innocente
          transparencies
      • 14:30
        Simulation 1h 10m
        • Physics validation 30m
          Speaker: Juerg Beringer
          transparencies
        • Generator services 20m
          Speaker: Alexander Sherstnev
          more information
          transparencies
        • Generic simulation framework 20m
          Speaker: Andrea Dell'Acqua
          transparencies
      • 15:40
        Break 20m
      • 16:00
        Simulation 40m
        • Geant4 20m
          Speaker: John Apostolakis
          more information
          transparencies
        • FLUKA 20m
          Speaker: Alfredo Ferrari
      • 16:40
        Physicist Interface (PI) 1h
        documents
        • Status of PI 25m
          Speaker: Vincenzo Innocente
          more information
          transparencies
        • PI: a technical overview 35m
          Speaker: Lorenzo Moneta
          transparencies
      • 17:40
        Review committee discussion 30m
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×